CureZone   Log On   Join
RESPONDING TO TIREDOFIT2, ALMOST BALD RE:Mirena IUD Side Effects
 
rachel1114 Views: 55,443
Published: 13 years ago
 
This is a reply to # 71,806

RESPONDING TO TIREDOFIT2, ALMOST BALD RE:Mirena IUD Side Effects


I just learned of this website two days ago. I had my Mirena placed 13 months ago. You're hair loss and increase in wieght is nothing to take lightly. I posted my message body at the bottom of this page under rachel1114. I am an RN and I have spent about a month trying to find research on the Mirena about side effects. Their website does not list very much useful information and I feel that it is misleading. I seen my OB/GYN today and informed him of my decision today that I wanted to remove the IUD and he argued with me that there were no side effects, I still have to disagree. I am started back on birth control pills today but already I feel better. I have a weight lifted because I feel that the Mirena has caused a lot of the problems that I have had this past year. I have gained 25 pounds even with diet and exercise this year. I do have to say that I have not had hair loss. I am not sure why you are experiencing this. That is not to say that the Mirena could not cause it because with any hormone or medication these can affect each individual differently. I was just very disappointed that the doctors are not being open minded enough to listen to the patient and taking the word of the endorsing drug companies. Good luck!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.500 sec, (1)